MathSciNet Relay Station
MathSciNet bibliographic data
MR1415582 (98b:47069) 47H09 (46B20)
DiLena, Giovanni; Messano, Basilio; Roux, Delfina Rigid sets and nonexpansive mappings. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3575–3580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement